Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 241, NWS Indianapolis, IN

June 20, 20115 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 20, 2011, 6:49 AM EDT for 5 counties in Indiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 6:49 AM EDT (10:49 UTC)
Expired
Jun 20, 2011, 7:45 AM EDT
In force
56 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN, Tipton County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WUUS53 KIND 201049
SVRIND
INC057-059-095-097-159-201145-
/O.NEW.KIND.SV.W.0241.110620T1049Z-110620T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
649 AM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN CENTRAL INDIANA...
  NORTHERN HANCOCK COUNTY IN CENTRAL INDIANA...
  MADISON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MARION COUNTY IN CENTRAL INDIANA...
  SOUTHERN TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 745 AM EDT

* AT 645 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TIPTON
  TO INDIANAPOLIS...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NOBLESVILLE...FISHERS...CICERO AND ATLANTA AROUND 655 AM EDT...
  GEIST RESERVOIR...LAWRENCE AND CUMBERLAND AROUND 700 AM EDT...
  MCCORDSVILLE AROUND 705 AM EDT...
  SPRING LAKE AROUND 710 AM EDT...
  LAPEL...FORTVILLE AND ELWOOD AROUND 715 AM EDT...
  INGALLS...GREENFIELD AND FRANKTON AROUND 720 AM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 110 AND 118.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 26.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 77 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4030 8566 3980 8565 3972 8622 4027 8622
TIME...MOT...LOC 1049Z 259DEG 26KT 4025 8606 3978 8607
WIND...HAIL <50MPH 1.00IN

$$

SMF
2 follow-up statements
534 
WWUS53 KIND 201123
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 AM EDT MON JUN 20 2011

INC057-059-095-097-159-201145-
/O.CON.KIND.SV.W.0241.000000T0000Z-110620T1145Z/
HAMILTON-HANCOCK-MADISON-MARION-TIPTON-
723 AM EDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAMILTON...
NORTHERN HANCOCK...WESTERN MADISON...NORTHEASTERN MARION AND SOUTHERN
TIPTON COUNTIES UNTIL 745 AM EDT...

AT 722 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES WEST OF LAWRENCE...OR 8 MILES NORTHEAST OF
INDIANAPOLIS...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARMEL AND WESTFIELD AROUND 730 AM EDT...
  CASTLETON AROUND 735 AM EDT...
  GEIST RESERVOIR...LAWRENCE...FISHERS AND MCCORDSVILLE AROUND 745 AM
  EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4030 8566 3980 8565 3972 8622 4027 8622
TIME...MOT...LOC 1123Z 250DEG 10KT 3988 8608
WIND...HAIL <50MPH 1.00IN

$$

PUMA
052 
WWUS53 KIND 201144
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 AM EDT MON JUN 20 2011

INC057-059-095-097-159-201154-
/O.EXP.KIND.SV.W.0241.000000T0000Z-110620T1145Z/
HAMILTON-HANCOCK-MADISON-MARION-TIPTON-
744 AM EDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR HAMILTON...NORTHERN HANCOCK...
WESTERN MADISON...NORTHEASTERN MARION AND SOUTHERN TIPTON COUNTIES
WILL EXPIRE AT 745 AM EDT/645 AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

HEAVY RAIN AND FREQUENT LIGHTNING WILL CONTINUE WITH THIS SLOW 
MOVING STORM.

LAT...LON 4030 8566 3980 8565 3972 8622 4027 8622
TIME...MOT...LOC 1144Z 250DEG 10KT 3989 8601

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:42 AM EDT, 7 minutes earlier.

Area forecast discussion, Jun 20, 6:42 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 AM EDT MON JUN 20 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO
PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK.
TODAY THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN
THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR
TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE
MOISTURE FOR THUNDERSTORM DEVELOPMENT. A COLD FRONT IS THEN EXPECTED
TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING
CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO
BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN
TO DRY AND COOLER WEATHER.

&&

.NEAR TERM /TODAY/...
FORECAST FOCUS IS ON POPS. SINCE GUIDANCE IS IN GOOD AGREEMENT AND
APPEARS TO MESH WELL WITH LATEST RADAR TRENDS WILL USE A BLEND FOR
TODAY.

SHORT TERM GUIDANCE WAS HINTING AT A LINE OF THUNDERSTORMS FORMING
VERY EARLY THIS MORNING ALONG A WEAK BOUNDARY ORIENTED NW-SE...FROM
ROUGHLY VERMILLION COUNTY EXTENDING DOWN INTO LAWRENCE. SURE ENOUGH
THIS HAS COME TO FRUITION IN THE LAST HOUR AND A CORE ON ONE OF
THUNDERSTORMS HAS GROWN TALL ENOUGH TO PRODUCE HAIL THE SIZE OF
QUARTERS PER A RECENT REPORT.

AS RAPID REFRESH AND OTHER GUIDANCE INDICATES...THIS LINE WILL
CONTINUE TO DEVELOP AND SLOWLY PUSH EASTWARD THROUGH 12Z THIS
MORNING...POTENTIALLY PRODUCING ISOLATED SEVERE HAIL IN SOME OF THE
STRONGER TSTMS. LATER THIS MORNING...AN MCS WHICH IS CURRENTLY OVER
ERN IOWA (ABOUT TO ENTER WRN IL) SHOULD MOVE ACROSS NORTH-CENTRAL
INDIANA THROUGH 18Z TODAY...BRING ADDITIONAL SHOWERS AND TSTMS TO
THE AREA.

IN TERMS OF POPS FOR TODAY...WENT LIKELY THROUGH 12Z THIS MORNING
WHERE THE LINE CURRENTLY IS AND WHERE IT IS EXPECTED TO MOVE TO OVER
THE NEXT SEVERAL HOURS. FOR THE 12-18Z TIMEFRAME PAINTED IN LIKELY
POPS AROUND AND NORTH OF I-70 WITH LOWER CHANCES TO THE SOUTH. BY
THIS AFTERNOON WE SHOULD BE SUFFICIENTLY CAPPED THAT WENT ISOLATED
FOR MOST AREAS. SPC HAS ONCE AGAIN PLACE OUR CWA IN A SLIGHT RISK
FOR SVR...CONSIDERING THE AMPLE INSTABILITY...WITH THE MAIN THREATS
BEING LARGE HAIL AND DAMAGING WIND GUSTS.

USED A MOS BLEND FOR HIGHS TODAY AND CUT BACK ON TEMPS ACROSS THE
NORTH TO ACCOUNT FOR THE REMNANTS OF THE MCS MOVING ACROSS HERE
EARLY IN THE DAY. LOOK FOR HIGHS IN THE LOW-MID 80S N TO NEAR 90 S.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MODELS ARE IN GOOD AGREEMENT WITH PATTERN OVERALL SO WILL USE A
BLEND THIS PERIOD TOO. STRONGER RIDGING WILL BUILD ACROSS CENTRAL
INDIANA BY TONIGHT AND MODEL SOUNDINGS CONTINUE TO SHOW OUR
ATMOSPHERE WELL CAPPED. DRY WX AND PARTLY CLOUDY SKIES ARE IN STORE
FOR TONIGHT WITH LOWS AROUND 70.

RIDGE SLIDES EAST OF THE AREA ON TUESDAY AND HIGH INSTABILITY
RETURNS. THIS WILL BRING A RETURN FOR CHANCES OF SCATTERED
THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. PER SPC/S SEVERE
WEATHER OUTLOOK...SOUTH OF THE WARM FRONT...DAYTIME HEATING WILL
STEEPEN LOW LEVEL LAPSE RATES ACROSS A BROAD AND UNSTABLE WARM
SECTOR SUCH THAT INHIBITION WILL BECOME NEGLIGIBLE. AS A RESULT...
ISOLATED-SCT THUNDERSTORMS MAY SEEMINGLY DEVELOP WITHIN A SOMEWHAT
CHAOTIC OR RANDOM FASHION IN AREAS WELL AHEAD OF COLD FRONT. EVEN
SO...DEEP LAYER SHEAR SHOULD SUPPORT A MIX OF SUPERCELLS AND
ORGANIZED MULTI-CELL THUNDERSTORM CLUSTERS. LARGE HAIL...DAMAGING
WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE.

USED A MOS BLEND FOR HIGHS IN THE LOW 90S.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL
PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE
IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON
WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE
CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY
WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY
SHOWERS.

COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR
FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY
DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS
POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH
FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY
FORECAST FOR NOW FOR NEXT WEEKEND.

&&

.AVIATION /DISCUSSION FOR THE 201200Z TAFS/...

AS ONE AREA OF TSRA CURRENTLY OVER THE KIND AND KLAF AREAS SHIFTS
NORTHEAST...A LINE OF STORMS ACROSS ILLINOIS WILL PUSH EAST INTO THE
AREA AFTER 12Z. AT THE MOMENT IT APPEARS THAT THIS LINE WILL IMPACT
KLAF AND BRUSH KIND. THUS HAVE INCLUDED TEMPO GROUPS THERE THIS
MORNING. CONFIDENCE IS LOWER FOR KIND...BUT ERRED ON SIDE OF CAUTION.

PRESENT INDICATIONS ARE THAT KBMG AND KHUF MIGHT BE SPARED ORGANIZED
THUNDERSTORMS...SO WILL ONLY GO WITH A CB MENTION THERE.

TSRA THREAT WILL DIMINISH LATER THIS MORNING AND THROUGH THE
AFTERNOON AS UPPER RIDGING BUILDS IN. OVERNIGHT LOOKS TO BE DRY WITH
UPPER RIDGE IN PLACE. LIGHT WINDS AND RECENT RAIN SHOULD LEAD TO AT
LEAST MVFR FOG DEVELOPMENT OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA/SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...50
Hazardous weather outlook, Jun 20, 2:54 AM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 AM EDT MON JUN 20 2011

INZ021-028>031-035>049-051>057-060>065-067>072-210700-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
254 AM EDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS...IN ADDITION TO
LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED
FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE MAIN
THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR
FLOODING REPORTS THROUGH THIS AFTERNOON...AND AGAIN ON TUESDAY AND
WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Jun 20, 4:00 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             1 E MOORESVILLE         39.62N 86.35W
06/20/2011  E0.25 INCH       MORGAN             IN   TRAINED SPOTTER

&&

SMFLECHT
Local storm report, Jun 20, 4:06 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
406 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     HAIL             MARTINSVILLE            39.42N 86.42W
06/20/2011  E0.88 INCH       MORGAN             IN   PUBLIC

&&

SMFLECHT
Local storm report, Jun 20, 4:20 AM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     HAIL             2 S GREENWOOD           39.59N 86.11W
06/20/2011  E1.00 INCH       JOHNSON            IN   AMATEUR RADIO

&&

SMFLECHT
Local storm report, Jun 20, 4:30 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             MOORESVILLE             39.62N 86.37W
06/20/2011  E0.88 INCH       MORGAN             IN   TRAINED SPOTTER

&&

SMFLECHT
Local storm report, Jun 20, 5:44 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
544 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     HAIL             INDIANA STATE FAIRGROUN 39.83N 86.13W
06/20/2011  E0.88 INCH       MARION             IN   PUBLIC

&&

SMFLECHT
Local storm report, Jun 20, 5:46 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 AM     HAIL             INDIANAPOLIS            39.78N 86.15W
06/20/2011  E1.00 INCH       MARION             IN   PUBLIC

&&

SMFLECHT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:39 AM EDTSevere Thunderstorm WarningINDLawrence, Martin36 min
Jun 20, 2:15 AM EDTSevere Thunderstorm WarningINDLawrence30 min
Jun 20, 2:53 AM EDTSpecial Weather StatementINDMorgan52 min
Jun 20, 3:06 AM EDTSpecial Weather StatementINDMontgomery24 min
Jun 20, 3:16 AM EDTSevere Thunderstorm WarningINDMonroe, Morgan44 min
Jun 20, 3:59 AM EDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan46 min
Jun 20, 4:44 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby46 min
Jun 20, 5:30 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby45 min
Jun 20, 5:31 AM EDTAreal Flood AdvisoryINDHancock, Johnson, Marion, Morgan, Shelby4 hr
Jun 20, 5:39 AM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Shelby51 min
Jun 20, 5:54 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren51 min
Jun 20, 6:16 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion44 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby51 min
Jun 20, 6:56 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren49 min
Jun 20, 7:05 AM EDTAreal Flood WarningINDHamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more4 hr
Jun 20, 7:06 AM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Rush, Shelby54 min
Jun 20, 7:31 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren3 hr
Jun 20, 7:42 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe, Warren48 min
Jun 20, 7:46 AM EDTSpecial Weather StatementINDHamilton, Hancock44 min
Jun 20, 7:54 AM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby51 min
Jun 20, 8:14 AM EDTAreal Flood AdvisoryINDDecatur, Rush3 hr
Jun 20, 8:29 AM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more3 hr
Jun 20, 8:36 AM EDTSevere Thunderstorm WarningINDDecatur, Rush39 min
Jun 20, 8:57 AM EDTSpecial Weather StatementINDCarroll, Clinton, Howard, Tippecanoe48 min
Jun 20, 8:59 AM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Jun 20, 9:22 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe38 min
Jun 20, 9:26 AM EDTFlash Flood WarningINDHamilton, Hancock, Marion6 hr
Jun 20, 9:59 AM EDTAreal Flood WarningINDHendricks, Montgomery, Parke, Putnam3 hr
Jun 20, 10:25 AM EDTSpecial Weather StatementINDHancock, Marion, Rush, Shelby65 min
Jun 20, 10:26 AM EDTSpecial Weather StatementINDHendricks49 min
Jun 20, 10:28 AM EDTSpecial Weather StatementINDClinton, Tippecanoe47 min
Jun 20, 11:01 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren4 hr
Jun 20, 11:05 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Rush, Shelby4 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDShelby9 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDBartholomew, Jackson48 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan11 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike11 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDGibson, Knox12 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Jun 20, 11:34 AM EDTAreal Flood WarningINDBoone, Clinton, Hamilton, Tipton3 hr
Jun 20, 2:57 PM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren24 hr
Jun 20, 3:01 PM EDTAreal Flood WarningINDBartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more24 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.